# SDR A6WA202405108744

- Difficulty date: May 10, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 47,227 hours, 44,966 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R4108211
- Condition: Damaged
- Location: Cockpit
- Part time: 47,227 hours, 44,966 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REMOVED FROM SERVICE. REPAIR CAPTAINS I/B SEAT TRACK 601R-53-11-1093C.  REPAIR CAPTAINS I/B SEAT TRACK 601R-53-11-1093C.
